Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Springfield, MO

March 25, 2015Jasper County, McDonald County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 25, 2015, 3:33 PM CDT for Jasper County, McDonald County, Newton County, Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 3:33 PM CDT (20:33 UTC)
Expired
Mar 25, 2015, 4:15 PM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jasper County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 3:41 PM CDTHAIL 1.75Diamond, MO
Mar 25, 3:45 PM CDTHAIL 11 N Neosho, MO
Mar 25, 3:54 PM CDTHAIL 1Neosho, MO
Mar 25, 4:03 PM CDTHAIL 1Wentworth, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2127 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WUUS53 KSGF 252033
SVRSGF
MOC097-119-145-252115-
/O.NEW.KSGF.SV.W.0027.150325T2033Z-150325T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 415 PM CDT

* AT 332 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DIAMOND TO GOODMAN...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CLIFF VILLAGE...DIAMOND...FAIRVIEW...FIDELITY...GOODMAN...GRANBY...
  LA RUSSELL...LEAWOOD...NEOSHO...NEWTONIA...RACINE...REDINGS MILL...
  REEDS...RITCHEY...ROCKY COMFORT...SAGINAW...SARCOXIE...SHOAL CREEK
  DRIVE...SHOAL CREEK ESTATES...SILVER CREEK...SOUTHEASTERN JOPLIN...
  STARK CITY...STELLA AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 32 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3720 9406 3672 9408 3665 9461 3703 9459
      3706 9443
TIME...MOT...LOC 2033Z 230DEG 40KT 3695 9434 3674 9448

HAIL...1.00IN
WIND...<50MPH

$$

BOXELL
2 follow-up statements
781 
WWUS53 KSGF 252041
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT WED MAR 25 2015

MOC097-119-145-252115-
/O.CON.KSGF.SV.W.0027.000000T0000Z-150325T2115Z/
JASPER MO-MCDONALD MO-NEWTON MO-
341 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEWTON...
NORTHERN MCDONALD AND SOUTHEASTERN JASPER COUNTIES UNTIL 415 PM
CDT...

AT 339 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DIAMOND TO GOODMAN...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...TRAINED SPOTTERS. GOLF BALL SIZED HAIL WAS REPORTED AROUND
DIAMOND BY THE NATIONAL PARK SERVICE. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
CLIFF VILLAGE...DENNIS ACRES...DIAMOND...FAIRVIEW...FIDELITY...
GOODMAN...GRANBY...LEAWOOD...NEOSHO...NEWTONIA...RACINE...REDINGS
MILL...REEDS...RITCHEY...ROCKY COMFORT...SAGINAW...SARCOXIE...SHOAL
CREEK DRIVE...SHOAL CREEK ESTATES...SILVER CREEK...SOUTHEASTERN
JOPLIN...STARK CITY...STELLA AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 4 AND 31 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3720 9406 3672 9408 3665 9461 3703 9459
      3706 9443
TIME...MOT...LOC 2041Z 230DEG 40KT 3701 9425 3680 9439

HAIL...1.75IN
WIND...<50MPH

$$

BOXELL
048 
WWUS53 KSGF 252054
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT WED MAR 25 2015

MOC097-119-145-252115-
/O.CON.KSGF.SV.W.0027.000000T0000Z-150325T2115Z/
JASPER MO-MCDONALD MO-NEWTON MO-
354 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
NEWTON...NORTHERN MCDONALD AND SOUTHEASTERN JASPER COUNTIES UNTIL 415
PM CDT...

AT 352 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF DIAMOND TO NEOSHO...AND MOVING
NORTHEAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...EMERGENCY MANAGEMENT. HAIL HAS BEEN REPORTED IN DIAMOND AND 
IN NEOSHO. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
DIAMOND...FAIRVIEW...FIDELITY...GOODMAN...GRANBY...NEOSHO...
NEWTONIA...REEDS...RITCHEY...ROCKY COMFORT...SARCOXIE...STARK CITY...
STELLA AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 19 AND 31 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3669 9450 3708 9436 3720 9406 3672 9408
TIME...MOT...LOC 2054Z 233DEG 28KT 3703 9420 3682 9434

HAIL...1.25IN
WIND...<50MPH

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:25 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 25, 3:25 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT Wed Mar 25 2015

.SHORT TERM...(This Evening through Thursday)
Issued at 235 PM CDT WED MAR 25 2015

Elevated convection developed north of a warm front over parts of
southeast Kansas into southwest MO. Steep mid level lapse rates
and mid level storm updraft rotation supported some large hail with
some storms.

A warm front from just north of Tulsa to the sw corner of MO then
into north central AR is expected to continue to lift north to
along a Columbus KS-Springfield-West Plains line by 6 pm with a
sfc trough/dry line extending to the southwest from ne into central
OK. An outflow boundary is also present south of earlier elevated
convection. Capping evident in the warm sector based on METSAT
data, but synoptic scale lift will increase with an approaching
positively tilted trough from the west along with the right
entrance region with a jet max over the Midwest. Lift will help
break the cap with increased coverage in sfc based storms over ne
OK within the next couple of hours. Progged helicity supports
initial discrete supercell over ne OK transitioning to e-ene
training line segments given the orientation of both the sfc and
mid level winds. Large hail will be the most likely hazard with
lower wind/tornado threat along the southern edge of the
convection where stronger sfc based instability and mesovorts/line
segements can maintain themselves. A severe thunderstorm watch is
in effect through 10 pm for the southern 2/3rds of the cwfa.

Rainfall amounts will be a concern where storms can train this
evening. A hydro watch is already out and it's location still
looks good. The heaviest rain is expected form 00z-06z (7 pm-1 am)
then tapering off from nw-se late tonight.

Chilly blustery conditions will occur as the front moves south and
east of the area Thursday.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 235 PM CDT WED MAR 25 2015

Cold air will remain in place to end the week with a cold air mass
over much of the Midwest and eastern CONUS in a highly amplified
upper level pattern. A couple of shortwave (clipper like systems) are
expected to bring some light rain/snow Thursday night and again
Friday night. Temperatures will fall to near freezing both these
nights, even with cloud cover.

The upper level pattern transition back to a less amplified/more
zonal flow over the weekend with a warming trend. A weak
shortwave/associated sfc front will bring limited rain chances
late Sunday. A more substantial shortwave will approach the area
by day 6-7/Tuesday night-Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 200 PM CDT WED MAR 25 2015

For the KSGF/KJLN/KBBG tafs: Scattered thunderstorms will affect
the area north of a warm front. More widespread storms are
expected after 22z as a disturbance over the Plains interacts
with the front and eventually pushes the front south and east of
the area later in the taf period. MVFR/IFR visibility in heavier
showers are expected with lower mvfr/ifr ceilings developing as
colder air moves into the region. Ceiling will improve and scatter
out from west to east over the region late in the taf period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Thursday morning FOR MOZ070-071-081>083-
     090>098-101>106.

KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Mar 25, 11:17 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 AM CDT WED MAR 25 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1117 AM CDT WED MAR 25 2015

...STRONG TO SEVERE STORMS EXPECTED LATE THIS AFTERNOON AND THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED TO SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH EARLY THIS AFTERNOON
ACROSS EXTREME SOUTHEASTERN KANSAS INTO WEST CENTRAL MISSOURI AS A
WARM FRONT BEGINS TO LIFT NORTH TOWARDS THE REGION. THE MAIN
HAZARDS WITH THESE STORMS WILL BE HAIL TO THE SIZE OF
NICKELS...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS WILL THEN DEVELOP ALONG THAT WARM FRONT
FROM MID TO LATE AFTERNOON ACROSS NORTHEASTERN OKLAHOMA AND
SOUTHWESTERN MISSOURI. SOME OF THESE STORMS WILL LIKELY BE
SUPERCELLS WITH HAIL TO THE SIZE OF PING PONG BALLS BEING THE
PRIMARY SEVERE WEATHER HAZARD. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE FOR STORMS TRACKING ALONG THE WARM FRONT.

THE THREAT FOR STRONG TO SEVERE STORMS WILL THEN OVERSPREAD THE
REMAINDER OF SOUTHERN MISSOURI THIS EVENING. WHILE A FEW
SUPERCELLS WITH A THREAT FOR LARGE HAIL AND AN ISOLATED TORNADO
WILL REMAIN POSSIBLE...LINE SEGMENTS WILL LIKELY BECOME THE MAIN
THUNDERSTORM MODE THIS EVENING. WIND GUSTS OVER 60 MPH WILL BE
THE PRIMARY THREAT WITH THESE LINE SEGMENTS. A FEW TORNADOES WILL
ALSO BE POSSIBLE THIS EVENING WITH ANY LINE SEGMENTS THAT BOW OUT
TO THE NORTHEAST.

THE THREAT FOR SEVERE STORMS WILL THEN BEGIN TO DIMINISH
OVERNIGHT.

HEAVY RAINFALL IS ALSO EXPECTED FOR AREAS ROUGHLY ALONG AND
SOUTHEAST OF THE INTERSTATE 44 CORRIDOR FROM LATE THIS AFTERNOON
INTO TONIGHT. ONE TO TWO INCHES OF RAINFALL...WITH LOCALLY HIGHER
AMOUNTS UP TO THREE INCHES...IS EXPECTED. THIS MAY RESULT IN
LOCALIZED FLOODING OF CREEKS...STREAMS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS
  EVENING ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHERN
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Mar 25, 1:25 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             LOCKWOOD                37.39N 93.95W
03/25/2015  E0.88 INCH       DADE               MO   PUBLIC

            RELAYED VIA COUNTY 911.

&&

DSA
Local storm report, Mar 25, 2:01 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             CARTHAGE                37.18N 94.31W
03/25/2015  E1.00 INCH       JASPER             MO   FIRE DEPT/RESCUE

&&

DSA
Special weather statement, Mar 25, 2:01 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT WED MAR 25 2015

MOZ066-077-251930-
BARTON MO-VERNON MO-
201 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON AND
SOUTHEASTERN VERNON COUNTIES UNTIL 230 PM CDT...

AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF SHELDON...OR 7 MILES
NORTHEAST OF VERDELLA...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE IRWIN...MILFORD...MILO...MONTEVALLO AND
SHELDON.

LAT...LON 3796 9408 3756 9407 3753 9438 3773 9448
TIME...MOT...LOC 1901Z 239DEG 41KT 3769 9432

SCHAUMANN
Local storm report, Mar 25, 2:09 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             7 N LAMAR               37.60N 94.28W
03/25/2015  E0.88 INCH       BARTON             MO   PUBLIC

            DIME TO NICKEL SIZE HAIL COVERING GROUND.

&&

WISE
Special weather statement, Mar 25, 2:19 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT WED MAR 25 2015

MOZ067-078-251945-
CEDAR MO-ST. CLAIR MO-
219 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR AND SOUTHERN ST. CLAIR
COUNTIES UNTIL 245 PM CDT...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLYMPIA...OR 11 MILES SOUTH OF EL DORADO
SPRINGS...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ARNICA...CAPLINGER MILLS...CEDAR
SPRINGS...COLLINS...EL DORADO SPRINGS...FILLEY...JERICO SPRINGS...
OLYMPIA...OSCEOLA...ROSCOE...STOCKTON...VISTA AND WAGONER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND TRUMAN LAKE.

PEOPLE IN CEDAR AND SOUTHERN ST. CLAIR COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3783 9360 3783 9363 3775 9363 3774 9361
      3766 9361 3760 9408 3788 9407 3812 9360
TIME...MOT...LOC 1920Z 243DEG 38KT 3774 9404

SCHAUMANN
Local storm report, Mar 25, 2:50 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             MARSHFIELD              37.34N 92.91W
03/25/2015  M1.00 INCH       WEBSTER            MO   EMERGENCY MNGR

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:20 PM CDTSpecial Weather StatementSGFPulaski25 min
Mar 24, 7:43 PM CDTSpecial Weather StatementSGFTexas, Wright32 min
Mar 24, 7:46 PM CDTSpecial Weather StatementSGFPulaski29 min
Mar 25, 8:35 AM CDTRiver Flood WarningSGFPulaski66 hr
Mar 25, 9:24 AM CDTRiver Flood WarningSGFVernon3 days
Mar 25, 9:24 AM CDTRiver Flood WarningSGFCedar3 days
Mar 25, 12:11 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence49 min
Mar 25, 12:28 PM CDTSevere Thunderstorm WarningSGFGreene, Lawrence47 min
Mar 25, 12:51 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster54 min
Mar 25, 12:59 PM CDTSpecial Weather StatementSGFJasper31 min
Mar 25, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon33 min
Mar 25, 2:01 PM CDTSpecial Weather StatementSGFVernon29 min
Mar 25, 2:19 PM CDTSpecial Weather StatementSGFCedar26 min
Mar 25, 2:41 PM CDTRiver Flood WarningSGFMcDonald59 hr
Mar 25, 3:43 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence47 min
Mar 25, 4:00 PM CDTSevere Thunderstorm WarningSGFMcDonald45 min
Mar 25, 4:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright51 min
Mar 25, 4:13 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark47 min
Mar 25, 4:15 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton45 min
Mar 25, 4:39 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton36 min
Mar 25, 4:45 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Dade, Greene, Lawrence, Stone45 min
Mar 25, 4:52 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton38 min
Mar 25, 4:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright51 min
Mar 25, 4:58 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright47 min
Mar 25, 5:11 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence34 min
Mar 25, 5:30 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald45 min
Mar 25, 5:35 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
Mar 25, 5:45 PM CDTSevere Thunderstorm WarningSGFTexas45 min
Mar 25, 5:49 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Greene, Stone, Webster, Wright6 hr
Mar 25, 6:13 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas47 min
Mar 25, 6:23 PM CDTTornado WarningSGFShannon, Texas37 min
Mar 25, 6:30 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Mar 25, 6:35 PM CDTSevere Thunderstorm WarningSGFStone, Taney55 min
Mar 25, 6:56 PM CDTSevere Thunderstorm WarningSGFShannon49 min
Mar 25, 6:56 PM CDTSevere Thunderstorm WarningSGFOzark64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.